# SDR 99ZZZM445

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT AFT COWL DOOR BULKHEAD AT VENT TUBE AREA CRACKED.  REPAIRED CRACK IN FLANGE OF BULKHEAD BY PATCHING IAW BAE/AIR WISC SRM STANDARD PRACTICES.  (M)
